# SDR DALA2021070703767

- Difficulty date: June 23, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,170 hours, 37,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 WHILE ACCOMPLISHING JIC 5720-3951-LT, CORROSION SPOTS (2) FOUND ON EXTERNAL FUSELAGE SKIN PANEL 1, UPPER SURFACE ON LH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-592211. (1850571)
